RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 3, Pages 557–589 (Mi izv1255)  

This article is cited in 6 scientific papers (total in 6 papers)

Truncated induced modules over transitive Lie algebras of characteristic $p$

M. I. Kuznetsov


Abstract: By constructing truncated coinduced modules a theorem is proved on the minimal imbedding of a transitive Lie algebra over a perfect field into the Lie algebra $W(\mathscr F)$. A formula for cohomology with coefficients in a truncated induced module is obtained. A description is given of filtered Lie algebras over a perfect field associated with graded Lie algebras of Cartan type and their derivations. Cartan prolongations of truncated induced modules are investigated.
Bibliography: 29 titles.

Full text: PDF file (3580 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:3, 575–608

Bibliographic databases:

UDC: 512.554
MSC: Primary 17B05, 17B20, 17B40, 17B50, 17B70; Secondary 17B10, 17B35, 17B56, 17B65
Received: 24.08.1987

Citation: M. I. Kuznetsov, “Truncated induced modules over transitive Lie algebras of characteristic $p$”, Izv. Akad. Nauk SSSR Ser. Mat., 53:3 (1989), 557–589; Math. USSR-Izv., 34:3 (1990), 575–608

Citation in format AMSBIB
\Bibitem{Kuz89}
\by M.~I.~Kuznetsov
\paper Truncated induced modules over transitive Lie algebras of characteristic~$p$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 3
\pages 557--589
\mathnet{http://mi.mathnet.ru/izv1255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1013712}
\zmath{https://zbmath.org/?q=an:0691.17010|0675.17006}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 3
\pages 575--608
\crossref{https://doi.org/10.1070/IM1990v034n03ABEH000671}


Linking options:
  • http://mi.mathnet.ru/eng/izv1255
  • http://mi.mathnet.ru/eng/izv/v53/i3/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Kuznetsov, “Differential operators in the classification of simple modular Lie algebras”, Russian Math. Surveys, 47:4 (1992), 212–213  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. M. Skryabin, “Sharp estimnew series of simple Lie algebras of characteristic 3”, Russian Acad. Sci. Sb. Math., 76:2 (1993), 389–406  mathnet  crossref  mathscinet  zmath  isi
    3. O. A. Muliar, “Automorphisms and derivations of exceptional simple Lie algebras of family $R$”, J. Math. Sci. (N. Y.), 130:3 (2005), 4735–4746  mathnet  crossref  mathscinet  zmath  elib
    4. A. A. Ladilova, “Filtered deformations of Lie algebras of series $Y$”, J. Math. Sci., 164:1 (2010), 91–94  mathnet  crossref  mathscinet  elib
    5. M. I. Kuznetsov, A. A. Ladilova, “Filtered Deformations of Lie Algebras of the Series $\mathscr{R}$”, Math. Notes, 91:3 (2012), 378–383  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. M. I. Kuznetsov, O. A. Mulyar, “Maximal tori of the Frank algebra”, J. Math. Sci., 185:3 (2012), 440–447  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:262
    Full text:84
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019